Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Saliva getting accumulated in the throat, a whitish tent to it. Choking sensation. What could this be?

Can u tell me if something is wrong? For the last few months I notice I have this saliva in back my throat
... With a whitish tent to it. I have to hack cough it out because its like choking me. I was with a friend and when shed lay down I remember her choking now less then 1 year later I'm doing it. I was drugged by this person. Do u think she gave me something by drinking after her? Or what it could be? It's like some whitish slippery film that collects in back throat.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. It could be a sign that you have breathing problem during your sleep. If you snore, you should know that sleep apnea is a disease that you should be checked for. The issue that you had this problem after using alcohol or drug is that airway problem during night is aggravated by drinking or using substances. It is good to know that you may have it, and fortunately it is not present in all the days at this time. Best wishes.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor